Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Interpolation by a finite Blaschke product


Author: Rahman Younis
Journal: Proc. Amer. Math. Soc. 78 (1980), 451-452
MSC: Primary 30D50; Secondary 30C15, 30E05
DOI: https://doi.org/10.1090/S0002-9939-1980-0553394-8
MathSciNet review: 553394
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. B. Abrahamse and S. D. Fisher, Mapping intervals to intervals (preprint). MR 612884 (82i:26008)
  • [2] D. C. Cantor and R. R. Phelps, An elementary interpolation theorem, Proc. Amer. Math. Soc. 16 (1965), 523-525. MR 0176083 (31:358)
  • [3] D. M. Koteliansky, About certain applications of quadratic forms to the Nevanlinna-Pick problem, Z. Inst. Mat. Akad. Nauk USSR 1 (1937), 73-88. (Ukrainian)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30D50, 30C15, 30E05

Retrieve articles in all journals with MSC: 30D50, 30C15, 30E05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1980-0553394-8
Article copyright: © Copyright 1980 American Mathematical Society

American Mathematical Society